MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm), the autopulse platform (b)(6) passed the initial functional testing but later stopped in the middle of compressions due to user advisory (ua) 19 (max applied load exceeded).The root cause of the ua19 was the failed load cell #1, likely attributed to the age of the platform, failed component(s), or mishandling such as a drop.The autopulse platform was manufactured in december 2014 and is almost 9 years old, well beyond its expected service life of 5 years.The malfunctioning load cell will be replaced to remedy the fault.Visual inspection of the returned autopulse platform showed no apparent physical damage.Further inspection revealed that the encoder driveshaft could not rotate smoothly, exhibiting binding and resistance, unrelated to the noted ua19.The root cause of the observed issue was the sticky driveshaft clutch area.This is usually caused by sharp edges of the armature plate or burrs on the surface of the clutch rotor, likely due to wear and tear.The impact of the sticky clutch was not severe enough to make the platform non-functional.The clutch plate must be deburred to address the issue.A review of the archive data showed multiple user advisory (ua) 45 (not at "home" position after power-on/restart) and ua20 (position out of range).The root cause of the ua45 and ua20 was the malfunctioning integrated encoder gearbox, likely attributed to the age of the device.The integrated encoder gearbox should be replaced to address the ua45 and ua20 advisory messages.Further review of the archive data revealed ua02 (compression tracking error), which was determined to be related to the malfunctioning load cell #1.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with serial number (b)(6).
 
Event or Problem Description
During preventative maintenance (pm), the autopulse platform (b)(6) failed functional testing and displayed user advisory (ua) 19 (max applied load exceeded).No patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only.**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18177426
Report Number3010617000-2023-00985
Device Sequence Number18055548
Product Code DRM
UDI-Device Identifier00849111065108
UDI-Public00849111065108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown